User menu

U-invariants of Fields of Characteristic-2

Bibliographic reference Mammone, P. ; Moresi, R. ; Wadsworth, AR.. U-invariants of Fields of Characteristic-2. In: Mathematische Zeitschrift, Vol. 208, no. 3, p. 335-347 (1991)
Permanent URL
  1. [A] Arf, C.: Untersuchungen über quadratische Formen in Körpern der Charakteristik 2. J. Reine Angew. Math.183, 148–167 (1941)
  2. [AB] Aravire, R., Baeza, R.: The behaviour of thev-invariant of a field of characteristic 2 under finite extensions Rocky Mt. J. Math.19, 589–600 (1989)
  3. [B1] Baeza, R.: Algebras de quaterniones, formas cuadraticas y un resultado de C. Arf. Notas. Soc. Mat. Chile2, 1–19 (1981)
  4. [B2] Baeza, R.: Comparingu-invariants of fields of characteristic 2. Bol. Soc. Bras. Math.13, 105–114 (1982)
  5. [E] Elman, R.: Quadratic forms and theu-invariant III. In: Orzech, G. (ed.) Conference on Quadratic Forms 1976. (Queen's Pap. Pure Appl. Math., no. 46, pp. 422–444) Kingston, Ontario: Queen's University 1977
  6. [EL1] Elman, R., Lam, T.-Y.: Quadratic forms and theu-invariant I. Math. Z.131, 283–304 (1973)
  7. [EL2] Elman, R., Lam, T.-Y.: Quadratic forms and theu-invariant II. Invent. Math.21, 125–137 (1973)
  8. Endler Otto, Valuation Theory, ISBN:9783540060703, 10.1007/978-3-642-65505-0
  9. [G] Greenberg, M.J.: Lectures on Forms in Many Variables. New York: Benjamin 1969
  10. [K] Kaplansky, I.: Quadratic forms. J. Math. Soc. Japan6, 200–207 (1953)
  11. [La] Lam, T.-Y.: Fields ofu-invariant 6 after A. Merkurjev. In: Rowen, L. (ed.) Ring Theory 1989, in Honor of S.A. Amitsur. (Isr. Math. Conf. Proc., vol. 1, pp. 12–30) Jerusalem: Weizmann Science Press 1989
  12. [Le] Leep, D.: Systems of quadratic forms. J. Reine Angew. Math.350, 109–116 (1984)
  13. [MM] Mammone, P., Moresi, R.: A field of characteristic 2 withu-invariant 6. Commun. Algebra18, 1563–1567 (1990)
  14. [MTW] Mammone, P., Tignol, J.-P., Wadsworth, A.R.: Fields of characteristic 2 with prescribedu-invariants. Math. Ann.290, 109–128 (1991)
  15. [Me] Merkurjev, A.S.: Simple algebras over function fields of quadrics. Manuscript (1989)
  16. [Mo] Moresi, R.: On a class of fields admitting only cyclic extensions of prime power degree. Bol. Soc. Bras. Mat.15, 101–107 (1984)
  17. [R] Ribenboim, P.: Equivalent forms of Hensel's Lemma. Expo. Math.3, 3–24 (1985)
  18. [Sa] Sah, C.H.: Symmetric bilinear forms and quadratic forms. J. Algebra20, 144–160 (1972)
  19. Springer T.A., Quadratic forms over fields with a discrete valuation, 10.1016/s1385-7258(55)50050-3
  20. [T] Tietze, U.P.: Zur Theorie quadratischer Formen über Hensel-Körpern. Arch. Math.35, 144–150 (1974)